# SDR 98ZZZM689

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2671V
- Make and model: Swrngn SA227AC
- Aircraft serial: 437
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31025403
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

MIA-ZQA - DURING TAKEOFF, THE RIGHT ENGINE WOULD NOT MAKE CHARTED TORQUE AND THE TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED THE ARICRAFT AND FOUND IT SAFE FOR A FERRY FLIGHT.  AIRCRAFT WAS FERRIED TO OPF FOR MAINTENANCE AND THE RIGHT ENGINE WAS REMOVED AND REPLACED WITH A CONTINUED TIME UNIT.  OPERATIONS CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
